# SDR CALA2015090894273

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 51,401 hours, 11,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C53-144-01 CORROSION IN RT WW FWD BULKHEAD, STATION 955, INBD SIDE OF REAR SPAR FITTING, 4" BELOW BOTTOM EDGE OF CANTED PRESS DECK BS 955.  REPAIRED CORRODED AREA IAW ECRA 5340-01 668.
